EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
INTEGRIP CC, CLUSTER 58MM, G3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: novation gxl lnr +5 lat 40mm group 3 cups (cat# 136-40-53 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately 14 months postop the initial ltha, the (b)(6) male patient had a revision of an exactech hip, liner and cup, due to patient complaining of pain at site.Patient was revised to a zimmer tm cup and trilogy liner.Patient was last known to be in stable condition following the event.The devices are not available for evaluation, due to facility policy.
Additional Manufacturer Narrative
Section h10: (h3) upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is unknown at this time however is most likely patient conditions.